# SDR GTIA9901048

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1219-1244
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FOUND STATION 1219-1244 RT RBL 24 UPPERMOST CLIP UNDER VENT BOX CRACKED COMPLETELY THROUGH AFT ACCESSORY AREA.  INSTALLED NEW CLIP AS PER SRM 51-10-1.  (M)
